# SDR SWAA2024022342309

- Difficulty date: January 17, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE CENTER AT AFT CARGO COMPARTMENT 2024-68886<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B22394220; DUE DATE: 22-AUG-24.;[02] TOOL USED P/N XRP 3000; S/N 1753759; DUE DATE 12-APR-24 USED ON STEP 4;[03] REPAIRED MIDDLE (CENTER) SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-800; SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.C; STEPS (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK COMPLETED.
